# SDR DL72W950907

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 2 MIDFLAP AFT LOWER SPAR WITH 2 CRACKS AT 53 INCHES AND 56 INCHES FROM INBD END OF FLAP.  REPAIRED PER MM 57-52-20 PG 807.
